Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Got epilepsy after injecting testoviron 250 mg. What should be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6585 Questions
Please my son is 13 years old and he was had problem with urine one month ago. He took testoviron depot 250 mg injection three times and now he had epilepsy for two week. The problem he didnt have anything before and I think this brain disorder is a side effect for the injection!! he had eipiplepsy every 10 or 15 minute. What should I do? he is in the hospital but the dr. in my country not know what they should to do in this case?
Posted Tue, 4 Dec 2012 in Epilepsy
Answered by Dr. Pavan Kumar Gupta 3 hours later
Thanks for the query.
I understand your concern regarding your son but frankly speaking injectable testoviron depot doesn't gave epilepsy as it's side effect.
Side effects of this injection ranges from gynecomastia to water retention and high blood pressure,but that too on prolonged use.
Epileptic attacks in your son  seem to have been caused  by the blood clots in the brain due to the brain injury which took earlier.
These blood clots are most likely subdural hematoma and there treatment involves their surgical removal.
I would advise you to consult a neurosurgeon and take his help in evaluation and treatment.

I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Follow-up: Got epilepsy after injecting testoviron 250 mg. What should be done? 9 days later
These medications was given from him to treat his conditions:
Depakine 200 one tablet per days increased to two tablet had side effect sever redness in skin and itching discontinued then

Tegretol one tablet every 12 hrs side effect- increase weight 4kg in one week, dizziness, sever headache, sleeping STOPED
Now, Topamax one tablet increased to two tablets, one every 12 hrs.

My son was very normal boy and he didn’t have any problem before!! He had an accident one years ago and lost some teeth but he was normal after that. Suddenly had epilepsy, why do you think this happens? What is the best treatment in his case? Please help
Can you explain the results from blood test and medical report?

In blood test
LDH is high , HDL cholesterol is high , LT is high, PLT is high,

What treatment he need to feel ok? his weight before these medicine is 54 and after 58

Answered by Dr. Pavan Kumar Gupta 3 hours later
I have seen your reports and feel that you must consult a neurologist for proper advise.
High LDH signifies tissue damage but in no way defines any  particular disease.
LDH is found in many tissues like heart,muscles,lungs, brain etc.
HIGH LDH can be found in viral meningitis or encephalitis,however a mishandled blood sample may also cause false high levels of LDH.

In most cases cause of high HDL is not known.There appears to be some genetic factor involved.
There are no cholesterol research studies that have noted any negative effects of high HDL. According to the most recent guidelines, the higher the levels, the better. Therefore, there are no treatment recommendations for high HDL.

In nutshell nothing concrete can be said about the correlation of these tests with the epilepsy in your son.
Weight increase can be there due to use of the medicines being taken.
Get repeat MRI done as advised and consult a neurologist.
Best of luck
Above answer was peer-reviewed by
Follow-up: Got epilepsy after injecting testoviron 250 mg. What should be done? 8 hours later
Did you find any thing in his report/ Why this happen? which treatment is good for him
Answered by Dr. Pavan Kumar Gupta 2 hours later
As such there is nothing specific in this report which is to be treated.
High LDH is indicative of tissue damage and once the tissue damage is identified and treated,this also gets corrected.
High HDL is a protection against cardiovascular problem and there is no treatment to reduce it  and as such it is not required to lower it.
The treatment required at the moment is medicines given to reduce epileptic attacks and these are already being given.
Another part of the treatment is identifying the cause of epileptic attacks and to cure that cause.
As I suggested above,be in touch with a good neurologist.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor